Li Li
Tittel
Sitert av
Sitert av
År
Wonderful compactification of an arrangement of subvarieties
L Li
Michigan mathematical journal 58 (2), 535-563, 2009
922009
Greedy elements in rank 2 cluster algebras
K Lee, L Li, A Zelevinsky
Selecta Mathematica 20 (1), 57-82, 2014
392014
Combinatorics of certain higher q, t-Catalan polynomials: chains, joint symmetry, and the Garsia–Haiman formula
K Lee, L Li, NA Loehr
Journal of Algebraic Combinatorics 39 (4), 749-781, 2014
192014
Some degenerations of Kazhdan–Lusztig ideals and multiplicities of Schubert varieties
L Li, A Yong
Advances in Mathematics 229 (1), 633-667, 2012
142012
Chow motive of Fulton-MacPherson configuration spaces and wonderful compactifications
L Li
Michigan Mathematical Journal 58 (2), 565-598, 2009
142009
Greedy bases in rank 2 quantum cluster algebras
K Lee, L Li, D Rupel, A Zelevinsky
Proceedings of the National Academy of Sciences 111 (27), 9712-9716, 2014
132014
Frobenius semisimplicity for convolution morphisms
MA de Cataldo, TJ Haines, L Li
Mathematische Zeitschrift 289 (1), 119-169, 2018
122018
Positivity and tameness in rank 2 cluster algebras
K Lee, L Li, A Zelevinsky
Journal of Algebraic Combinatorics 40 (3), 823-840, 2014
112014
Kazhdan–Lusztig polynomials and drift configurations
L Li, A Yong
Algebra & Number Theory 5 (5), 595-626, 2012
92012
Lawson homology, morphic cohomology and Chow motives
W Hu, L Li
Mathematische Nachrichten 284 (8‐9), 1024-1047, 2011
72011
A combinatorial formula for certain elements of upper cluster algebras
K Lee, L Li, MR Mills
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 11, 049, 2015
62015
Limits of modified higher (q, t)-Catalan numbers
K Lee, L Li, NA Loehr
arXiv preprint arXiv:1110.5850, 2011
62011
Frieze varieties: A characterization of the finite-tame-wild trichotomy for acyclic quivers
K Lee, L Li, M Mills, R Schiffler, A Seceleanu
Advances in Mathematics 367, 107130, 2020
52020
An approach toward supersymmetric cluster algebras
L Li, J Mixco, B Ransingh, AK Srivastava
arXiv preprint arXiv:1708.03851, 2017
52017
The existence of greedy bases in rank 2 quantum cluster algebras
K Lee, L Li, D Rupel, A Zelevinsky
Advances in Mathematics 300, 360-389, 2016
52016
$ q, t $-Catalan numbers and generators for the radical ideal defining the diagonal locus of $(\C^ 2)^ n$
K Lee, L Li
arXiv preprint arXiv:0909.1612, 2009
42009
A Combinatorial Approach to the Symmetry of -Catalan Numbers
K Lee, L Li, NA Loehr
SIAM Journal on Discrete Mathematics 32 (1), 191-232, 2018
32018
On the problem of determining which (n, k)-star graphs are Cayley graphs
E Cheng, L Li, L Lipták, S Shim, DE Steffy
Graphs and Combinatorics 33 (1), 85-102, 2017
32017
Notes on a minimal set of generators for the radical ideal defining the diagonal locus of $(\C^ 2)^ n$
K Lee, L Li
arXiv preprint arXiv:0901.1176, 2009
32009
A complete classification of which (n, k)-star graphs are Cayley graphs
K Sweet, L Li, E Cheng, L Lipták, DE Steffy
Graphs and Combinatorics 34 (1), 241-260, 2018
22018
Systemet kan ikke utføre handlingen. Prøv igjen senere.
Artikler 1–20